RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 3  


Existence and uniqueness theorems for solutions of parabolic equations with a variable nonlinearity exponent
Yu. A. Alkhutov, V. V. Zhikov
3
Operator approach to quantization of semigroups
M. A. Aukhadiev, S. A. Grigoryan, E. V. Lipacheva
15
On the third cohomology of algebraic groups of rank two in positive characteristic
A. S. Dzhumadil'daev, Sh. Sh. Ibraev
41
Stabilization of a locally minimal forest
A. O. Ivanov, A. E. Mel'nikova, A. A. Tuzhilin
83
A multidimensional generalization of Heilbronn's theorem on the average length of a finite continued fraction
A. A. Illarionov
119
The Hamiltonian property of the flow of singular trajectories
L. V. Lokutsievskii
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019